# SDR AWXA200600666

- Difficulty date: April 17, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,268 hours, 41,365 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 655825029
- Condition: Faulty
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED T/O - FLT 484 - ON DEPART ROLL T/O WARNING CONFIG HORN SOUNDED.  REPORTED ALL FLT CONTROLS AND CONFIG WERE PROPER FOR T/O.  MX R/R`D M983 CIRCUIT CARD.  OP CHECKS GOOD IAW BOEING 737-300 MM 32-09-20-4.  T/O WARNING TESTS GOOD IAW AMERICA WEST AIRLINES TASK CARD A1B31009.  MX NOTED BEFORE REPLACEMENT OF M983 CIRCUIT CARD, USED AN OHMMETER AND MEGGER ON PIN 26-D2596P.  WHILE SHAKING/TAPPING WIRING AND ADJACENT AREAS OF FLAP DRUM SWITCH, SPEED BRAKE HANDLE SWITCH, STAB SWITCHES, E3-2 RACK RELAYS & TEST SWITCHES THE MEGGER NEVER WENT TO GROUND.  A/C HAS PREVIOUS HISTORY OF ABORTED T/O DUE TO T/O CONFIG HORN.  ON 4/7/06, FLT 876, SFO TO LAS, A/C ABORTED T/O FOR CONFIG HORN.  CREW APPLIED PRESSURE ON SP
